Alert archive / Colorado / Flash Flood Warnings in 2007
Flash Flood Warning 33, NWS Denver/Boulder, CO
NWS Denver/Boulder, CO issued this flash flood warning at Aug 22, 2007, 11:31 PM MDT for Weld County, Colorado. It was in force for 2 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Aug 22, 2007, 11:31 PM MDT (05:31 UTC)
- Expired
- Aug 23, 2007, 2:00 AM MDT
- In force
- 2 hr
- Issued by
- NWS Denver/Boulder, CO
- Area
- Whole counties
County Weld County, CO
The radar
The Cheyenne radar (KCYS), 75 km from the middle of the area, began a volume at 05:34 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Denver, CO (KDEN), launched 00:00Z, 5.5 hours before the alert went out and 125 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 95 J/kg
- Mixed-layer CIN
- -128 J/kg
- Mixed-layer LCL
- 2736 m above ground
- 0-6 km bulk shear
- 29 kt
- 0-1 km storm-relative helicity
- 14 m²/s²
- 0-3 km storm-relative helicity
- 73 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.1
The text
As transmitted, in the capitals the NWS used until 2016.
000 WGUS55 KBOU 230531 FFWBOU COC123-230800- BULLETIN - EAS ACTIVATION REQUESTED FLASH FLOOD WARNING NATIONAL WEATHER SERVICE DENVER CO 1131 PM MDT WED AUG 22 2007 THE NATIONAL WEATHER SERVICE IN DENVER HAS ISSUED A * FLASH FLOOD WARNING FOR... NORTHWESTERN WELD COUNTY IN NORTHEAST COLORADO * UNTIL 200 AM MDT * AT 1131 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED VERY HEAVY RAIN FROM A THUNDERSTORM 2 MILES EAST OF CARR...OR ABOUT 16 MILES SOUTH OF CHEYENNE. THIS STORM WAS MOVING EAST AT 15 MPH. * LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO ROCKPORT... NATURAL FORT REST AREA AND CARR. DOPPLER RADAR ESTIMATES THAT AROUND 3 INCHES OF RAIN HAS FALLEN FROM STORMS OVER NORTHWESTERN WELD COUNTY IN THE LAST HOUR. A FLASH FLOOD WARNING MEANS THAT FLOODING IS IMMINENT OR OCCURRING. IF YOU ARE IN THE WARNING AREA MOVE TO HIGHER GROUND IMMEDIATELY. RESIDENTS LIVING ALONG STREAMS AND CREEKS SHOULD TAKE IMMEDIATE PRECAUTIONS TO PROTECT LIFE AND PROPERTY. DO NOT ATTEMPT TO CROSS SWIFTLY FLOWING WATERS OR WATERS OF UNKNOWN DEPTH BY FOOT OR BY AUTOMOBILE. TURN AROUND...DO NOT DROWN. EXCESSIVE RUNOFF FROM THIS STORM WILL CAUSE FLASH FLOODING OF SMALL CREEKS AND STREAMS...COUNTRY ROADS...NORMALLY DRY WASHES AND ARROYOS...AS WELL AS FARMLAND ALONG THE BANKS OF CREEKS AND STREAMS. LAT...LON 4098 10493 4080 10492 4080 10452 4099 10442 $$
2 follow-up statements
000 WGUS75 KBOU 230618 FFSBOU FLASH FLOOD STATEMENT NATIONAL WEATHER SERVICE DENVER CO 1215 AM MDT THU AUG 23 2007 COC123-230800- WELD CO- 1215 AM MDT THU AUG 23 2007 ...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 200 AM MDT FOR NORTHWESTERN WELD COUNTY... AT 1215 AM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED RAIN HAD ENDED OVER NORTHWESTERN WELD COUNTY. LOCATIONS REMAINING IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO ROCKPORT...NATURAL FORT REST AREA AND CARR. DOPPLER RADAR ESTIMATES THAT AROUND 4 INCHES OF RAIN FELL BETWEEN 10 PM AND 11 PM NEAR CARR. A FLASH FLOOD WARNING MEANS THAT FLOODING IS IMMINENT OR OCCURRING. IF YOU ARE IN THE WARNING AREA MOVE TO HIGHER GROUND IMMEDIATELY. RESIDENTS LIVING ALONG STREAMS AND CREEKS SHOULD TAKE IMMEDIATE PRECAUTIONS TO PROTECT LIFE AND PROPERTY. DO NOT ATTEMPT TO CROSS SWIFTLY FLOWING WATERS OR WATERS OF UNKNOWN DEPTH BY FOOT OR BY AUTOMOBILE. TURN AROUND...DO NOT DROWN. LAT...LON 4098 10493 4080 10492 4080 10452 4099 10442 $$
000 WGUS75 KBOU 230759 FFSBOU FLASH FLOOD STATEMENT NATIONAL WEATHER SERVICE DENVER CO 159 AM MDT THU AUG 23 2007 COC123-230809- WELD CO- 159 AM MDT THU AUG 23 2007 ...THE FLASH FLOOD WARNING WILL EXPIRE AT 200 AM MDT FOR NORTHWESTERN WELD COUNTY... NO FLOODING HAS BEEN REPORTED SO THE WARNING WILL BE ALLOWED TO EXPIRE. LAT...LON 4098 10493 4080 10492 4080 10452 4099 10442 $$
What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Denver/Boulder, CO wrote its last area forecast discussion before this flash flood warning went out at Aug 22, 2:30 PM MDT, 9 hours 1 minute earlier.
Area forecast discussion, Aug 22, 2:30 PM MDT, 9 hours 1 minute before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE DENVER CO 230 PM MDT WED AUG 22 2007 .SHORT TERM...FOR TONIGHT...AN UPPER LEVEL DISTURBANCE EMBEDDED IN A WEAK ZONAL FLOW ALOFT WILL MAKE ITS WAY FM SRN ID AND ACRS SRN WY THIS EVENING. BOTH THE GFS/WARF SHOW WEAK UPWARD OMEGA AT THE SFC AND ALF THIS EVENING...AS THIS SYSTEM MOVES ACROSS. AMS STABLIZED SOMEWHAT THIS AFTN...FOLLOWING THE TSTMS THIS MORNING. AS A RESULT THE AMS HAS BEEN SLOW TO WARM AND DESTABILIZE AGAIN. SFC BASED CAPE FM LAPS ANALYSIS THIS AFTN STILL INDICATED 1000-1500 J/KG ALG THE FRONT RANGE WITH NEARLY 2000 J/KG IN THE NORTHEAST PLAINS. STILL SOME CIN AS WELL SO TSTMS MAY NOT INCRS UNTIL THE UPPER TROF MOVES CLOSER TO THE CWFA. WILL KEEP SCT POPS IN THE FCST THIS EVENING FOR MOST AREAS...DIMINISHING LATEST OVER THE FAR ERN PLAINS. ANOTHER FRONTAL SURGE WILL MAKE ITS WAY THROUGH NERN CO AROUND 15Z...WITH AN EVEN COOLER AMS IN PLACE THU AFTN. THERE IS HOWEVER ANOTHER DISTURBANCE PROGGED TO MOVE ACRSS THE REGION IN THE AFTN. PW VALUES RMN HIGH...GENERALLY AROUND 1.25 INCHES IN THE AFTN. CAPES RANGE FM 1300-2100 J/KG ACROSS THE URBAN CORRIDOR/ADJACENT PLAINS. SOME CIN AS WELL...BUT DYNAMICS ASSOCIATED WITH THE UPPER TROF MAY RESOLVE THIS. WITH SOME TIMING ISSUES BETWEEN THESE TWO TROFS WILL HOLD ON TO SOME ISOLD POPS THURSDAY MORNING...WITH THE BEST POTENTIAL FOR TSTMS LATE THURSDAY AFTN GOING INTO THE EVENING. .LONG TERM...UPPER LEVEL TROF WILL BE PASSING ACROSS THE RGN THU NITE/EARLY FRI WITH THE BEST CHANCES OF PRECIP ON THU NITE WITH A MOIST UPSLOPE LOW LVL FLOW IN PLACE. BOTH GFS/NAM SHOWING QPF AND LIKELY POPS THU NITE WITH PW VALUES OVER AN INCH. HAVE BUMPED POPS UP TO HIGH SCATTERED FOR MUCH OF THE AREA. STILL AN ISOLD SEVERE STORM POSSIBLE THU EVENING WITH STRONG 40KT MID LVL FLOW. EXPECT A DRYING/WARMING TREND LATE FRI-SAT AS THE TROF AXIS PUSHES EAST AND CO DRIES OUT FROM W-E. STILL A SLIGHT CHANCE FOR STORMS OVER FAR ERN CO ON SAT AS LOW LVL MSTR STILL IN PLACE. ON SUNDAY...LOW LVL MSTR WILL HAVE FLUSHED EAST OF COLORADO BUT THEN LOOKING AT A RETURN FLOW OF MSTR BACK INTO THE MTNS BY LATE SUNDAY. THIS MSTR IS FROM HURRICANE DEAN AS MSTR GETS STEERED AROUND THE UPR HIGH. THIS MSTR WILL SPREAD ACROSS THE ENTIRE FORECAST AREA BY LATE MONDAY AND TUESDAY WITH SOME REINFORCING UPSLOPE LOW LVL FLOW AS WELL. MAIN CHANGE FOR LATER PERIODS IS TO ADD SOME LOW POPS IN THE OUT PERIODS. && .AVIATION... && .BOU WATCHES/WARNINGS/ADVISORIES...NONE. && COOPER/ENTREKIN
Hazardous weather outlook, Aug 22, 10:17 AM MDT, 13 hours 14 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE DENVER CO 1017 AM MDT WED AUG 22 2007 COZ030>051-231200- JACKSON COUNTY BELOW 9000 FEET-WEST JACKSON AND WEST GRAND COUNTIES ABOVE 9000 FEET-GRAND AND SUMMIT COUNTIES BELOW 9000 FEET-SOUTH AND EAST JACKSON/LARIMER/NORTH AND NORTHEAST GRAND/ NORTHWEST BOULDER COUNTIES ABOVE 9000 FEET-SOUTH AND SOUTHEAST GRAND/WEST CENTRAL AND SOUTHWEST BOULDER/GILPIN/CLEAR CREEK/ SUMMIT/NORTH AND WEST PARK COUNTIES ABOVE 9000 FEET-LARIMER AND BOULDER COUNTIES BETWEEN 6000 AND 9000 FEET-JEFFERSON AND WEST DOUGLAS COUNTIES ABOVE 6000 FEET/GILPIN/CLEAR CREEK/NORTHEAST PARK COUNTIES BELOW 9000 FEET-CENTRAL AND SOUTHEAST PARK COUNTY-LARIMER COUNTY BELOW 6000 FEET/NORTHWEST WELD COUNTY-BOULDER AND JEFFERSON COUNTIES BELOW 6000 FEET/WEST BROOMFIELD COUNTY-NORTH DOUGLAS COUNTY BELOW 6000 FEET/DENVER/WEST ADAMS AND ARAPAHOE COUNTIES/ EAST BROOMFIELD COUNTY-ELBERT/CENTRAL AND EAST DOUGLAS COUNTIES ABOVE 6000 FEET-NORTHEAST WELD COUNTY-CENTRAL AND SOUTH WELD COUNTY-MORGAN COUNTY-CENTRAL AND EAST ADAMS AND ARAPAHOE COUNTIES- NORTH AND NORTHEAST ELBERT COUNTY BELOW 6000 FEET/NORTH LINCOLN COUNTY-SOUTHEAST ELBERT COUNTY BELOW 6000 FEET/SOUTH LINCOLN COUNTY-LOGAN COUNTY-WASHINGTON COUNTY-SEDGWICK COUNTY-PHILLIPS COUNTY- 1017 AM MDT WED AUG 22 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST AND NORTH CENTRAL COLORADO. .DAY ONE...TODAY AND TONIGHT ISOLATED THUNDERSTORMS WILL CONTINUE ACROSS THE NORTHEAST PLAINS THIS MORNING...MAINLY ALONG AND SOUTH OF THE INTERSTATE 76 CORRIDOR. THUNDERSTORMS WILL INCREASE IN COVERAGE ALONG AND EAST OF THE FRONT RANGE FOOTHILLS THROUGH THIS EVENING AS LOW LEVEL MOISTURE INCREASES BEHIND A FRONTAL BOUNDARY THAT HAS MOVED INTO THE REGION. A FEW SEVERE THUNDERSTORMS ARE ALSO POSSIBLE. THE MAIN THREATS FROM THESE STORMS WILL BE LARGE HAIL AND VERY HEAVY RAIN...UP TO 2 INCHES OF RAIN IN AN HOUR. THE THREAT OF SEVERE WEATHER WILL BE GREATEST EAST OF A LINE FROM KIOWA TO FORT MORGAN TO STERLING. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY THERE WILL BE A CHANCE OF AFTERNOON AND EVENING THUNDERSTORMS THURSDAY THROUGH FRIDAY...WITH AN ISOLATED SEVERE STORM ALSO POSSIBLE. A SLIGHT DRYING AND WARMING TREND IS EXPECTED FOR THE WEEKEND. AN INCREASE IN MOISTURE WILL RESULT IN A BETTER CHANCE FOR STORMS AND COOLER TEMPERATURES AGAIN FOR MONDAY AND TUESDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED AFTER 1 PM THIS AFTERNOON. FMC/SWE
In the hours before
Local storm report, Aug 22, 6:15 PM MDT, 5 hours 16 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE DENVER CO
615 PM MDT WED AUG 22 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0539 PM HAIL 5 E KIOWA 39.35N 104.37W
08/22/2007 E1.75 INCH ELBERT CO TRAINED SPOTTER
0535 PM HAIL 2 NW AGATE 39.49N 103.98W
08/22/2007 M1.00 INCH ELBERT CO TRAINED SPOTTER
0528 PM HAIL 3 SSE BUFFALO CREEK 39.34N 105.25W
08/22/2007 M1.00 INCH JEFFERSON CO TRAINED SPOTTER
0450 PM HAIL ELIZABETH 39.36N 104.60W
08/22/2007 E1.00 INCH ELBERT CO FIRE DEPT/RESCUE
0424 PM HAIL 3 E CASTLE ROCK 39.38N 104.79W
08/22/2007 E1.00 INCH DOUGLAS CO TRAINED SPOTTER
0422 PM HAIL 3 E CASTLE ROCK 39.38N 104.79W
08/22/2007 E0.88 INCH DOUGLAS CO TRAINED SPOTTER
0420 PM HAIL 2 SW CASTLE ROCK 39.36N 104.88W
08/22/2007 E1.25 INCH DOUGLAS CO TRAINED SPOTTER
0948 AM HAIL 4 SW SEDGWICK 40.89N 102.58W
08/22/2007 M0.75 INCH SEDGWICK CO TRAINED SPOTTER
1/2 INCH RAIN. MOST HAIL PEA TO MARBLE SIZE.
0945 AM HAIL 7 W SEDGWICK 40.93N 102.66W
08/22/2007 M0.88 INCH LOGAN CO TRAINED SPOTTER
MOST HAIL PEA SIZE UP TO PENNY SIZE
&&
CLBLocal storm report, Aug 22, 7:09 PM MDT, 4 hours 22 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE DENVER CO
709 PM MDT WED AUG 22 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0705 PM HAIL 8 NW LIMON 39.35N 103.79W
08/22/2007 M0.75 INCH ELBERT CO TRAINED SPOTTER
0623 PM HAIL HIGHLANDS RANCH 39.55N 104.97W
08/22/2007 M0.88 INCH DOUGLAS CO TRAINED SPOTTER
0620 PM HAIL 2 WSW HIGHLANDS RANCH 39.54N 105.01W
08/22/2007 M0.88 INCH DOUGLAS CO TRAINED SPOTTER
0539 PM HAIL 5 E KIOWA 39.35N 104.37W
08/22/2007 E1.75 INCH ELBERT CO TRAINED SPOTTER
0535 PM HAIL 2 NW AGATE 39.49N 103.98W
08/22/2007 M1.00 INCH ELBERT CO TRAINED SPOTTER
0528 PM HAIL 3 SSE BUFFALO CREEK 39.34N 105.25W
08/22/2007 M1.00 INCH JEFFERSON CO TRAINED SPOTTER
0450 PM HAIL ELIZABETH 39.36N 104.60W
08/22/2007 E1.00 INCH ELBERT CO FIRE DEPT/RESCUE
0424 PM HAIL 3 E CASTLE ROCK 39.38N 104.79W
08/22/2007 E1.00 INCH DOUGLAS CO TRAINED SPOTTER
0422 PM HAIL 3 E CASTLE ROCK 39.38N 104.79W
08/22/2007 E0.88 INCH DOUGLAS CO TRAINED SPOTTER
0420 PM HAIL 2 SW CASTLE ROCK 39.36N 104.88W
08/22/2007 E1.25 INCH DOUGLAS CO TRAINED SPOTTER
0948 AM HAIL 4 SW SEDGWICK 40.89N 102.58W
08/22/2007 M0.75 INCH SEDGWICK CO TRAINED SPOTTER
1/2 INCH RAIN. MOST HAIL PEA TO MARBLE SIZE.
0945 AM HAIL 7 W SEDGWICK 40.93N 102.66W
08/22/2007 M0.88 INCH LOGAN CO TRAINED SPOTTER
MOST HAIL PEA SIZE UP TO PENNY SIZE
&&
CLBLocal storm report, Aug 22, 7:57 PM MDT, 3 hours 34 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE DENVER CO
757 PM MDT WED AUG 22 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0713 PM HAIL 2 S LIMON 39.24N 103.69W
08/22/2007 M0.88 INCH LINCOLN CO TRAINED SPOTTER
HEAVY RAIN.
0705 PM HAIL 8 NW LIMON 39.35N 103.79W
08/22/2007 M0.75 INCH ELBERT CO TRAINED SPOTTER
0623 PM HAIL HIGHLANDS RANCH 39.55N 104.97W
08/22/2007 M0.88 INCH DOUGLAS CO TRAINED SPOTTER
0620 PM HAIL 2 WSW HIGHLANDS RANCH 39.54N 105.01W
08/22/2007 M0.88 INCH DOUGLAS CO TRAINED SPOTTER
0539 PM HAIL 5 E KIOWA 39.35N 104.37W
08/22/2007 E1.75 INCH ELBERT CO TRAINED SPOTTER
0535 PM HAIL 2 NW AGATE 39.49N 103.98W
08/22/2007 M1.00 INCH ELBERT CO TRAINED SPOTTER
0528 PM HAIL 3 SSE BUFFALO CREEK 39.34N 105.25W
08/22/2007 M1.00 INCH JEFFERSON CO TRAINED SPOTTER
0450 PM HAIL ELIZABETH 39.36N 104.60W
08/22/2007 E1.00 INCH ELBERT CO FIRE DEPT/RESCUE
0424 PM HAIL 3 E CASTLE ROCK 39.38N 104.79W
08/22/2007 E1.00 INCH DOUGLAS CO TRAINED SPOTTER
0422 PM HAIL 3 E CASTLE ROCK 39.38N 104.79W
08/22/2007 E0.88 INCH DOUGLAS CO TRAINED SPOTTER
0420 PM HAIL 2 SW CASTLE ROCK 39.36N 104.88W
08/22/2007 E1.25 INCH DOUGLAS CO TRAINED SPOTTER
0948 AM HAIL 4 SW SEDGWICK 40.89N 102.58W
08/22/2007 M0.75 INCH SEDGWICK CO TRAINED SPOTTER
1/2 INCH RAIN. MOST HAIL PEA TO MARBLE SIZE.
0945 AM HAIL 7 W SEDGWICK 40.93N 102.66W
08/22/2007 M0.88 INCH LOGAN CO TRAINED SPOTTER
MOST HAIL PEA SIZE UP TO PENNY SIZE
&&
CLBLocal storm report, Aug 22, 11:14 PM MDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE DENVER CO
1114 PM MDT WED AUG 22 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1105 PM HAIL WELLINGTON 40.70N 105.00W
08/22/2007 E1.75 INCH LARIMER CO PUBLIC
0713 PM HAIL 2 S LIMON 39.24N 103.69W
08/22/2007 M0.88 INCH LINCOLN CO TRAINED SPOTTER
HEAVY RAIN.
0705 PM HAIL 8 NW LIMON 39.35N 103.79W
08/22/2007 M0.75 INCH ELBERT CO TRAINED SPOTTER
0623 PM HAIL HIGHLANDS RANCH 39.55N 104.97W
08/22/2007 M0.88 INCH DOUGLAS CO TRAINED SPOTTER
0620 PM HAIL 2 WSW HIGHLANDS RANCH 39.54N 105.01W
08/22/2007 M0.88 INCH DOUGLAS CO TRAINED SPOTTER
0539 PM HAIL 5 E KIOWA 39.35N 104.37W
08/22/2007 E1.75 INCH ELBERT CO TRAINED SPOTTER
0535 PM HAIL 2 NW AGATE 39.49N 103.98W
08/22/2007 M1.00 INCH ELBERT CO TRAINED SPOTTER
0528 PM HAIL 3 SSE BUFFALO CREEK 39.34N 105.25W
08/22/2007 M1.00 INCH JEFFERSON CO TRAINED SPOTTER
0450 PM HAIL ELIZABETH 39.36N 104.60W
08/22/2007 E1.00 INCH ELBERT CO FIRE DEPT/RESCUE
0424 PM HAIL 3 E CASTLE ROCK 39.38N 104.79W
08/22/2007 E1.00 INCH DOUGLAS CO TRAINED SPOTTER
0422 PM HAIL 3 E CASTLE ROCK 39.38N 104.79W
08/22/2007 E0.88 INCH DOUGLAS CO TRAINED SPOTTER
0420 PM HAIL 2 SW CASTLE ROCK 39.36N 104.88W
08/22/2007 E1.25 INCH DOUGLAS CO TRAINED SPOTTER
0948 AM HAIL 4 SW SEDGWICK 40.89N 102.58W
08/22/2007 M0.75 INCH SEDGWICK CO TRAINED SPOTTER
1/2 INCH RAIN. MOST HAIL PEA TO MARBLE SIZE.
0945 AM HAIL 7 W SEDGWICK 40.93N 102.66W
08/22/2007 M0.88 INCH LOGAN CO TRAINED SPOTTER
MOST HAIL PEA SIZE UP TO PENNY SIZE
&&
CBThe office that day
Everything else NWS Denver/Boulder, CO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 22, 6:33 PM MDT | Severe Thunderstorm Warning | BOU | Arapahoe, Douglas, Elbert | 40 min |
| Aug 22, 6:39 PM MDT | Severe Thunderstorm Warning | BOU | Lincoln | 66 min |
| Aug 22, 6:57 PM MDT | Severe Thunderstorm Warning | BOU | Elbert, Lincoln | 48 min |
| Aug 22, 9:53 PM MDT | Severe Thunderstorm Warning | BOU | Larimer, Weld | 52 min |
| Aug 22, 11:16 PM MDT | Severe Thunderstorm Warning | BOU | Larimer, Weld | 32 min |
| Aug 23, 4:24 PM MDT | Severe Thunderstorm Warning | BOU | Douglas, Elbert | 33 min |
| Aug 23, 5:19 PM MDT | Severe Thunderstorm Warning | BOU | Elbert | 41 min |
| Aug 23, 5:43 PM MDT | Severe Thunderstorm Warning | BOU | Elbert, Lincoln | 62 min |
Nearby
Flash Flood Warnings in Colorado, 2007Every flash flood warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.